Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Bleeding after taking i pill, spotting after taking Orgamed. Sign of pregnancy?

My last period was on 7 th sep2012, had protected sex using condom on 19 sep then on 20 sep taken ipill for better safety, had bleeding on 26 sep then had hpt test showing negative on 14 th oct then consulted gyno he prescribed Orgamed tablet twice daily for 5 days which was being started from 17th oct and bleeding had occur on 24th oct but the flow is very less as compared to my original flow during period. So i am very tensed whether i am pregnant or not?
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
HIV AIDS Specialist 's  Response
Probably NO. YOUR previous irregular periods during sep 26& lesser period during OCT are due to the hormones you have taken. FOR DOUBLE check you can test your serum beta HCG level
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor